I had unprotected sex but he did not ejaculate inside me. I took plan b 29 hours later because I was still worried. 3 days later I had brown bleeding for a few days and noticed my vagina was more purple in color. A week or so after that I realized I had a uti and got treatment and I am supposed to start my period this week but I haven't yet. I've had an increase in bloating, acne, and head rushes when I stand up but I'm traveling so those symptoms could also be due to that. Today I noticed I had white discharge that looked kind of membraney? Could I be pregnant?? Please help!
If you had antibiotics for the UTI, then you may have got thrush from them. If the discharge gets heavier & becomes itchy down there, that'll most likely be what it is. I get thrush whenever I have antibiotics.
Plan B can cause extra discharge, so if no itching or soreness, then it could just be that.
There is still a chance of pregnancy despite using Plan B. You can do a pregnancy test once your period doesn't start to put your mind at rest.
Plan B can also make your period late.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2012 • 1 answer
Posted 15 Oct 2013 • 3 answers
Posted 21 Feb 2014 • 1 answer
Posted 3 Mar 2014 • 1 answer
Posted 26 Jun 2016 • 0 answers